DBLP BibTeX Record 'journals/mcm/JankovicGR10'

@article{DBLP:journals/mcm/JankovicGR10,
  author    = {Slobodanka Jankovic and
               Zorana Golubovic and
               Stojan Radenovic},
  title     = {Compatible and weakly compatible mappings in cone metric
               spaces},
  journal   = {Mathematical and Computer Modelling},
  volume    = {52},
  number    = {9-10},
  year      = {2010},
  pages     = {1728-1738},
  ee        = {http://dx.doi.org/10.1016/j.mcm.2010.06.043},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}